2 doctors weighed in:

Is it normal for your arm to swell up after getting the gardasil shot?

2 doctors weighed in
Dr. Alan Jackson
Addiction Medicine

In brief: Yes

This is part of the side effects reported with this shot.
If severe and red the see your primary care doctor.

In brief: Yes

This is part of the side effects reported with this shot.
If severe and red the see your primary care doctor.
Dr. Alan Jackson
Dr. Alan Jackson
Thank
Dr. Mark Diamond
Pediatrics

In brief: It Happens

Mild swelling and soreness are a known side effect of this and vaccines.
I find applying heat helps. It will fade usually within a few days.

In brief: It Happens

Mild swelling and soreness are a known side effect of this and vaccines.
I find applying heat helps. It will fade usually within a few days.
Dr. Mark Diamond
Dr. Mark Diamond
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
838K people helped
Continue
108,000 doctors available
Read more answers from doctors